# SDR ASAA2016071817419

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 24,136 hours, 7,217 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA229766C
- Condition: Failed
- Location: Xfeed Valve
- Part time: 24,152 hours, 7,222 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO X-FEED VALVE ACTUATOR C/B OUT.  ACFT GROUNDED. REMOVED & REPLACED CROSSFEED VALVE ACTUATOR IAW AMM 28-22-21.  PERFORMED OPERATIONAL TEST IAW AMM 28-22-21-710-801, OPS CHECKED GOOD.
